Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 10, Issue 2, 2016
Metadata
 

Abstract commensurability and the Gupta–Sidki group
Alejandra Garrido
pp. 523–543
Abstract | Full-Text PDF (245 KB) | Metadata

Effective coherence of groups discriminated by a locally quasi-convex hyperbolic group
Inna Bumagin and Jeremy Macdonald
pp. 545–582
Abstract | Full-Text PDF (403 KB) | Metadata

The congruence subgroup problem for the free metabelian group on two generators
David El-Chai Ben-Ezra
pp. 583–599
Abstract | Full-Text PDF (182 KB) | Metadata

On the growth of a Coxeter group
Tommaso Terragni
pp. 601–618
Abstract | Full-Text PDF (231 KB) | Metadata

Maximal subgroups of multi-edge spinal groups
Theofanis Alexoudas, Benjamin Klopsch and Anitha Thillaisundaram
pp. 619–648
Abstract | Full-Text PDF (299 KB) | Metadata

Cubulated groups: thickness, relative hyperbolicity, and simplicial boundaries
Jason Behrstock and Mark F. Hagen
pp. 649–707
Abstract | Full-Text PDF (814 KB) | Metadata

A short proof of Handel and Mosher's alternative for subgroups of Out$(F_N)$
Camille Horbez
pp. 709–721
Abstract | Full-Text PDF (185 KB) | Metadata

Rigidity of extremal quasiregularly elliptic manifolds
Rami Luisto and Pekka Pankka
pp. 723–732
Abstract | Full-Text PDF (144 KB) | Metadata

Semiconjugacies between relatively hyperbolic boundaries
Shubhabrata Das and Mahan Mj
pp. 733–752
Abstract | Full-Text PDF (250 KB) | Metadata

Growth tight actions of product groups
Christopher H. Cashen and Jing Tao
pp. 753–770
Abstract | Full-Text PDF (209 KB) | Metadata

Pseudo-Anosov dilatations and the Johnson filtration
Justin Malestein and Andrew Putman
pp. 771–793
Abstract | Full-Text PDF (248 KB) | Metadata

Irrational $l^2$ invariants arising from the lamplighter group
Łukasz Grabowski
pp. 795–817
Abstract | Full-Text PDF (319 KB) | Metadata

Finite-dimensionality of $\mathscr Z$-boundaries
Molly A. Moran
pp. 819–824
Abstract | Full-Text PDF (94 KB) | Metadata